# SDR 9JLA2014091006628

- Difficulty date: August 12, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N462ST
- Make and model: Amd FALCON2000
- Aircraft serial: 134
- Aircraft time: 5,119 hours, 2,595 cycles
- System (JASC): 3500 · Oxygen System
- Part: Shutoff Valve
- Part number: 17220001
- Part serial: 1277
- Condition: Leaking
- Location: O2 Bottle
- Component: O2 Bottle
- Component part number: 176219115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OXYGEN SYS MAINTENANCE IT WAS DISCOVERED THAT THE MAIN OXYGEN BOTTLE VLV WOULD NOT SHUTOFF.  THE O2 BOTTLE & VLV WERE REMOVED FOR OVERHAUL.  IT WAS NOTED THAT THE OXYGEN BOTTLE SOV WAS OVERHAULED ONE YEAR PRIOR.
